MathSciNet Relay Station
MathSciNet bibliographic data
MR1296517 (95h:05040) 05B35
Wild, Marcel On Rota's problem about $n$ bases in a rank $n$ matroid. Adv. Math. 108 (1994), no. 2, 336–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement